# SDR ASAA2022051238308

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 35,067 hours, 11,249 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR AFTER SWITCHING TO MANUAL AND BACK TO AUTO REMAINED STUCK IN MANUAL ON FO SIDE. RETURNS WERE ALSO VERY INACCURATE UNTIL VERY CLOSE TO PRECIP. GROUNDED - YES. PERFORMED MULTIPLE GOOD OPS TESTS ON GROUND PER B737-900 AMM 34-43-00-710-802-001. PERFORMED MULTIPLE GOOD SYSTEM TESTS ON GROUND PER AMM 34-43-00-730-802-001.
